# SDR CA031021006

- Difficulty date: October 14, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 40,481 hours
- Engine: Ge CF680C2A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Transformer
- Part number: 224695
- Condition: Burned
- Location: Psm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT, THE CABIN CREW REPORTED AN ELECTRICAL BURNING ODOR IN CABIN AT ROW 13.  THE LIGHTS WERE EXTINGUISHED AND THE ODOR DISAPPEARED AFTER 15 MINUTES.  MAINTENANCE FOUND THE TRANSFORMER AT ROW 14 ABC SMELLED BURNED.  THE PASSENGER SERVICE MODULE AT ROW 14 ABC WAS REPLACED AND THE SYSTEM WAS TESTED SERVICEABLE.
